# SDR VNAA202209029951

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Landing Gear
- Component part number: 2593626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH/LH MLG´S PISTON AXLE, CORROSION ON THREADS OF CYLINDER ASSY RH/ LH MLG´S}. (AYP)
THREADS OF CYLINDER ASSY AT LH MLG WAS CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND AFTER CLEANLINESS, AREA WAS INSPECTED PER CRJ-700 SRM
51-11-00-001-001-A01 AND CRJ-700 AMM 05-21-00 AND NO DISCREPANCES O CORROSION WERE NOTED AND THREADS OF CYLINDER ASSY AT RH MLG WAS REPAIRED PER
REO 670-32-11-409 REV: --
